# SDR AALA20090402TUL04

- Difficulty date: April 1, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N292AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49304
- Aircraft time: 69,785 hours, 36,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 39364031
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN GEAR WHEEL WELL FITTING SHELF BRACKET IS CRACKED.  INSTALLED DOUBLER ON BRACKET PER EA MD80-53-005874.
